Alert archive / New Mexico / Flash Flood Warnings in 2005

Flash Flood Warning 28, NWS Albuquerque, NM

September 1, 2005San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 1, 2005, 4:43 PM MDT for San Miguel County, New Mexico. It was in force for 77 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2005, 4:43 PM MDT (22:43 UTC)
Expired
Sep 1, 2005, 6:00 PM MDT
In force
77 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 166 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 4:55 PM MDTFLASH FLOODChapelle, NMTRES HERMANOS CREEK REPORTED OUT OF ITS BANK WHERE IT FLOWS INTO TECOLOTE CREEK 17 MILES SOUTH OF LAS VEGAS. ROCKS AND DEBRIS COVERED PORTIONS OF COUNTY ROAD B27.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2005-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2005-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
1784 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 012246 CCA
FFWABQ
NMC047-020000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
443 PM MDT THU SEP 1 2005

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL AND WESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 600 PM MDT

* AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A SEVERE THUNDERSTORM 6 MILES NORTHEAST OF   
  VILLANUEVA...OR ABOUT 18 MILES SOUTH OF LAS VEGAS. THE STORM   
  PRODUCING VERY HEAVY RAIN WAS MOVING EAST AT 10 TO 15 MPH. OTHER
  STRONG THUNDERSTORMS PRODUCING VERY RAIN WERE LOCATED JUST EAST
  OF INTERSTATE 25 AND ALONG AND NORTH OF STATE ROAD 104. RAINFALL
  RATES WILL APPROACH 2 INCHES PER HOUR.

* LOCATIONS IMPACTED INCLUDE...
  LOS MONTOYAS...
  ROMEROVILLE...
  TECOLOTE...

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE

LAT...LON 3577 10518 3525 10540 3525 10490 3578 10466

$$

KJ
2 follow-up statements
000 
WGUS75 KABQ 012323
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT THU SEP 1 2005

NMC047-020000-
SAN MIGUEL-
523 PM MDT THU SEP 1 2005

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL AND 
WESTERN SAN MIGUEL COUNTY UNTIL 600 PM MDT...

AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER CENTRAL
SAN MIGUEL COUNTY FROM JUST EAST OF LOS MONTOYAS TO TRUJILLO TO CONCHAS
DAM.  RAINFALL RATES APPROACHING ONE AND ONE HALF OF AN INCH ARE LIKELY.
RAPID RUNOFF WILL RESULT IN FLASH FLOODING. OF PARTICULAR CONCERN WILL
BE STATE ROAD 104 BETWEEN LAS VEGAS AND TRUJILLO...AREAS NEAR CONCHAS
DAM AND HIGHWAY 84 NEAR LOS MONTOYAS WHERE ADDITIONAL FLASH FLOODING 
IS EXPECTED.

LAT...LON 3577 10518 3525 10540 3525 10490 3578 10466

$$

KJ
000 
WGUS75 KABQ 012337
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 PM MDT THU SEP 1 2005

NMC047-020000-

SAN MIGUEL-
534 PM MDT THU SEP 1 2005

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL SAN MIGUEL
COUNTY UNTIL 600 PM MDT...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF TRUJILLO...OR ABOUT 37 MILES SOUTH OF
WAGON MOUND....MOVING EAST AT 25 MPH.

AT 536 PM MDT...DOPPLER RADAR ALSO INDICATED SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING FLASH FLOODING OVER CONCHAS AND EAST OF CONCHAS 
ALONG THE CANADIAN RIVER TO THE QUAY COUNTY LINE.

PONDING WILL CONTINUE ON I-25 AS SEVERAL INCHES OF HAIL SLOWLY MELTS 
JUST SOUTH OF THE MORA COUNTY LINE.

* LOCATIONS IMPACTED INCLUDE...
  CONCHAS...
  MAES...
  VARIADERO...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

LAT...LON 3578 10505 3528 10539 3525 10490 3528 10364
      3545 10376 3555 10409 3566 10453 3577 10447

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 1:53 PM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Sep 1, 1:53 PM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
153 PM MDT THU SEP 1 2005

.DISCUSSION...CONVECTION FIRING EARLY AND OFTEN TODAY WITH A FEW
STRONG STORMS ALREADY. POTENTIAL FOR HAILERS AREAWIDE AND MAYBE
SOME STRONG WINDS OVER THE FAR W THROUGH THIS EVENING. THEN THERE
MAY BE A TRANSITION TO HEAVY RAIN CONCERNS DURING THE NIGHT. THIS
BASED MAINLY ON THE GFS WHICH PICKS UP ON A DISTURBANCE HEADING N
INTO SW AND SC NM NOW. OTHER MODELS DO AS WELL...BUT WITH LESS
PRECIP. GFS PROBABLY OVERDONE WITH ITS 1 TO 2 INCH BULLSEYES BUT
AREA LOOKS REASONABLE FROM THE SW AND SC MOUNTAINS NE ALONG THE E
SLOPES OF CNTRL MOUNTAINS ONTO THE ERN PLAINS. MEANWHILE THINGS
ARE FIRING IN THE NE AS WELL...WITH LAST NIGHTS DISTURBANCE STILL
AFFECTING THIS AREA. BULK OF THIS ACTIVITY MAY BE OUT OF THE NE BY
SUNSET.

ALL OF THIS IS HAPPENING DESPITE UPPER LEVEL HIGH CENTERED OVER THE
STATE. YESTERDAYS COLD FRONT HAS FRESHENED THE LOW LEVEL MOISTURE
AREAWIDE AND THE COUPLE OF DISTURBANCES HAVE AIDED IN THE LIFT AND
INSTABILITY. MOISTURE TO BE RECYCLED FRI WITH MOST ACTIVE AREAS
BEING THE W AND CNTRL MOUNTAINS WHERE WE WILL CARRY SCATTERED POPS.

GENERAL DECREASE IN COVERAGE OF CONVECTION STILL FORECAST FOR THIS
WEEKEND AS UPPER HIGH REMAINS NEAR THE AREA. NAM HOLDS IN HIGH OVER
THE STATE AND EVEN SHIFTS IT A BIT N...WHILE GFS TAKES RIDGE AXIS
SE. GFS THUS MORE BULLISH ON PRECIP OVER THE W AND N THIS WEEKEND
WITH SOME MONSOON MOISTURE AND WEAK DISTURBANCES MOVING NE IN THE SW
FLOW ALOFT. WILL KEEP ISOLATED POPS FOR NOW OVER THE CWA WITH BEST
POPS FAVORING THE W AND N MOUNTAINS.

GFS EVENTUALLY BUILDS UPPER HIGH BACK OVER NM NEXT WEEK WITH LIMITED
MOISTURE. APPEARS BACK DOOR FRONT LESS OF A CONCERN AS WELL. THUS
WILL KEEP JUST ISOLATED POPS FOR NEXT WEEK ALL AREAS. CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  57  88  57  85 /  10  10  10  20
GALLUP..........................  50  83  51  81 /  30  10  10  20
GRANTS..........................  51  82  52  81 /  40  20  20  10
GLENWOOD........................  59  88  58  87 /  20  20  20  20
CHAMA...........................  43  76  43  76 /  30  30  30  20
LOS ALAMOS......................  50  78  51  79 /  40  30  30  10
RED RIVER.......................  39  68  39  72 /  40  30  30  20
TAOS............................  46  79  49  80 /  40  30  20  20
SANTA FE........................  52  80  52  80 /  40  20  30  10
SANTA FE AIRPORT................  54  82  54  82 /  40  20  20  10
ESPANOLA........................  52  83  52  85 /  30  20  20  10
ALBUQUERQUE HEIGHTS.............  62  85  62  85 /  40  20  20  10
ALBUQUERQUE VALLEY..............  58  87  58  87 /  40  20  20  10
ALBUQUERQUE FOOTHILLS...........  59  85  59  85 /  40  20  20  10
ALBUQUERQUE WEST MESA...........  60  88  61  87 /  40  20  20  10
SOCORRO.........................  60  85  59  86 /  40  20  20  10
SANDIA PARK/CEDAR CREST.........  53  79  52  77 /  50  20  30  10
MORIARTY/ESTANCIA...............  49  82  50  82 /  50  30  30  10
CARRIZOZO.......................  57  83  56  84 /  40  20  20  10
RUIDOSO.........................  51  75  51  78 /  50  30  20  10
RATON...........................  47  83  50  83 /  30  20  20  10
LAS VEGAS.......................  50  78  50  79 /  40  20  20  10
ROY.............................  55  81  55  82 /  30  20  20  10
CLAYTON.........................  57  84  57  87 /  30  10  20  10
SANTA ROSA......................  56  87  56  89 /  40  10  20  10
TUCUMCARI.......................  60  87  61  91 /  30  10  20  10
FORT SUMNER.....................  59  87  59  88 /  40  10  20  10
CLOVIS..........................  60  85  60  88 /  30  10  20  10
PORTALES........................  59  86  59  89 /  30  10  20  10
ROSWELL.........................  65  88  63  91 /  40  10  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Sep 1, 6:00 AM MDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT THU SEP 1 2005

NMZ001>021-026-021200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
559 AM MDT THU SEP 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY

AN INCREASE IN LOW LEVEL MOISTURE LAST EVENING WILL COMBINE WITH AN
UPPER LEVEL DISTURBANCE...EXPECTED TO CROSS THE NORTHWEST PORTIONS
OF THE STATE THIS AFTERNOON...INCREASING THE CHANCE OF
THUNDERSTORMS. A FEW OF THESE STORMS HAVE A POTENTIAL TO BECOME
SEVERE WITH THE MAIN THREAT BEING STRONG DAMAGING WIND GUSTS WITH A
FEW STORMS PRODUCING HAIL UP TO ONE INCH IN DIAMETER. ANY LOCATION
FROM THE CONTINENTAL DIVIDE EAST TO THE TEXAS BORDER WILL BE
SUSCEPTIBLE FOR ONE OF THESE ISOLATED SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER
CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

49

In the hours before

Local storm report, Sep 1, 2:40 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT THU SEP 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             GOLDEN                  35.27N 106.21W
09/01/2005  0.88 INCH        SANTA FE           NM   TRAINED SPOTTER

&&

CJONES
Special weather statement, Sep 1, 2:50 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT THU SEP 1 2005

NMZ011-012130-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-

...STRONG THUNDERSTORM MOVING THROUGH CENTRAL AND WESTERN TORRANCE
COUNTY...

AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 14 MILES NORTH OF CEDARVALE.
THIS STORM WILL ALSO PRODUCE UP TO ONE INCH OF RAIN IN LESS THAN ONE
HOUR. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ENCINO.

A STRONG THUNDERSTORMS WILL ALSO BE FOUND IN THE MANZANO
MOUNTAINS NEAR TORREON. MOVEMENT WAS NORTHEAST AT 20 MPH.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER
RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS.

JM
Local storm report, Sep 1, 3:08 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT THU SEP 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             13 N EDGEWOOD           35.27N 106.18W
09/01/2005  1.00 INCH        SANTA FE           NM   TRAINED SPOTTER

&&

CJONES
Special weather statement, Sep 1, 3:23 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 PM MDT THU SEP 1 2005

NMZ004-005-012200-
NORTHEAST HIGHLANDS-SANGRE DE CRISTO MOUNTAINS-

...STRONG THUNDERSTORM MOVING THROUGH WEST CENTRAL MORA COUNTY...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LA CUEVA. THIS STORM
DEPOSITED COPIOUS AMOUNTS OF HAIL IN HOLMAN AT 300 PM AND IS CAPABLE
OF PRODUCING 1 INCH OF RAIN IN LESS THAN AN HOUR. MOVEMENT IS EAST
AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUENA VISTA...EL
TURQUILLO...HOLMAN...LUCEROS...OJO FELIZ AND RAINSVILLE.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER
RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS.

44
Local storm report, Sep 1, 4:27 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT THU SEP 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             14 N LAS VEGAS          35.80N 105.22W
09/01/2005  1.75 INCH        SAN MIGUEL         NM   LAW ENFORCEMENT

            20 MINUTES OF GOLFBALL HAIL NEAR MILE MARKER 360 ON
            INTERSTATE 25. STILL HAILING AT 420 PM.

&&

KHAYES
Special weather statement, Sep 1, 4:33 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT THU SEP 1 2005

NMZ002-003-009-010-012315-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANDIA/MANZANO MOUNTAINS-
UPPER RIO GRANDE VALLEY-
433 PM MDT THU SEP 1 2005

...STRONG AND GUSTY WINDS WILL MOVE OVER RIO RANCHO AND ALBUQUERQUE
METRO AREAS...

THUNDERSTORMS OVER CENTRAL SANDOVAL COUNTY SOUTHEAST OF SAN YSIDRO
ARE PRODUCING GUSTY WINDS WHICH WILL SPREAD SOUTHEAST ACROSS RIO
RANCHO AND THE ALBUQUERQUE METRO AREA THROUGH 530 PM.

30 MPH WINDS WITH GUSTS OF 45 TO 50 MPH HAD REACHED NORTHWEST RIO
RANCHO AT  430 PM. THESE WINDS WILL SPREAD SOUTHEAST AND WEAKEN
SLOWLY THROUGH 530 PM.

03

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 2:33 PM MDTSevere Thunderstorm WarningABQSanta Fe57 min
Sep 1, 2:37 PM MDTSevere Thunderstorm WarningABQLincoln53 min
Sep 1, 3:10 PM MDTSevere Thunderstorm WarningABQSan Miguel65 min
Sep 1, 3:14 PM MDTSevere Thunderstorm WarningABQTorrance46 min
Sep 1, 3:29 PM MDTSevere Thunderstorm WarningABQSanta Fe61 min
Sep 1, 3:57 PM MDTSevere Thunderstorm WarningABQTorrance63 min
Sep 1, 4:12 PM MDTSevere Thunderstorm WarningABQSan Miguel63 min
Sep 1, 5:14 PM MDTSevere Thunderstorm WarningABQSan Miguel61 min
Sep 1, 5:59 PM MDTFlash Flood WarningABQSan Miguel2 hr

Nearby

Flash Flood Warnings in New Mexico, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.